A NEW SYSTEM OF GENERALIZED CO-COMPLEMENTARITY PROBLEMS IN BANACH SPACES

Huang, Nan-Jing, Xia, Fu-Quan . Taiwanese Journal of Mathematics 2008. 12 (2) :435-446

Locate this article in:

Bibtex

@article{CIS-482852,
  Author = {Huang, Nan-Jing and Xia, Fu-Quan},
  Title = {A NEW SYSTEM OF GENERALIZED CO-COMPLEMENTARITY PROBLEMS IN BANACH SPACES},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {12},
  Number = {2},
  Year = {2008},
  Pages = {435--446},
  Keywords = {}
}

Similar articles